# SDR B3OR20033015

- Difficulty date: July 28, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N6621A
- Make and model: Cessna T210N
- Aircraft serial: 21063559
- Engine: Cont IO550*
- Propeller: Hartzl PHCJ3YR2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 12411023
- Condition: Corroded
- Location: Rt Mlg
- Part time: 5,671 hours, 4,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, THE RT MAIN LANDING GEAR SPRING HAD BUBBLING PAINT IN THE AREA WHERE THE SPRING CONNECTS TO THE AXEL ASSEMBLY. THE SPRING WAS REMOVED AND THE AXEL ASSEMBLY WAS REMOVED. THE SPRING WAS FOUND TO HAVE SEVERE PITTING CORROSION ON THE BOTTOM END WHERE IT ATTACHES TO THE AXEL ASSEMBLY. A NEW SPRING WAS ORDERED AND IT WAS REPLACED. IT IS SUSPECT THAT THE SPRING BEING STEEL AND THE AXEL HOUSING BEING ALLUMINUM IT CAUSED DISSIMLER METAL CORROSION AND PITTING.
